# SDR REXA201000161

- Difficulty date: September 25, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 6,698 hours, 4,987 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R319066
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR LOCATIONS OF SCRATCH/GOUGE DAMAGE WERE FOUND ON THE MAIN PASSENGER ENTRY DOOR OUTER SKIN.  THE LARGEST DAMAGE AREA MEASURES 0.60 INCH BY 0.20 INCH WIDTH AND A MAXIMUM DEPTH OF 0.014 INCH.  THE OTHER TWO DAMAGE AREAS ARE APPROXIMATELY 2 INCHES FORWARD OF THE DOOR AFT EDGE AND ARE 0.35 INCH BY 0.10 INCH WIDE WITH A MAXIMUM DEPTH OF 0.009 INCH.  TEMPORARY REPAIR AND FLY ON FOR 6000 FH IAW STS ENGINEERING EA 5-2010-184 WITHIN WHICH TIME A PERMANENT REPAIR MUST BE COMPLETED.
